Alert archive / Virginia / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 21, NWS Baltimore/Washington

April 15, 2024Charles County, Maryland; 4 counties in Virginia

NWS Baltimore/Washington issued this severe thunderstorm warning at Apr 15, 2024, 3:42 PM EDT for Charles County, Maryland; 4 counties in Virginia. It was in force for 48 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 15, 2024, 3:42 PM EDT (19:42 UTC)
Expired
Apr 15, 2024, 4:30 PM EDT
In force
48 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Charles County, MD, Fairfax County, VA, Fauquier County, VA, Prince William County, VA, Stafford County, VA

The radar

The Sterling radar (KLWX), 54 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 15, 1:50 PM EDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 7.7 hours before the alert went out and 49 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2024-04-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2024-04-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2144 m above ground
0-6 km bulk shear
42 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
177 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

744 
WUUS51 KLWX 151942
SVRLWX
MDC017-VAC059-061-153-179-152030-
/O.NEW.KLWX.SV.W.0021.240415T1942Z-240415T2030Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
342 PM EDT Mon Apr 15 2024

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Northwestern Charles County in southern Maryland...
  Northeastern Stafford County in northern Virginia...
  Southeastern Fairfax County in northern Virginia...
  Southeastern Fauquier County in northern Virginia...
  Southeastern Prince William County in northern Virginia...

* Until 430 PM EDT.

* At 342 PM EDT, a severe thunderstorm was located 9 miles west of
  Montclair, or 10 miles west of Dale City, moving east at 35 mph.

  HAZARD...Quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Some hail damage to agriculture is expected.

* Locations impacted include...
  Dale City, Quantico, Montclair, Triangle, Dumfries, Cherry Hill,
  Independent Hill, Bryans Road, Mason Neck, Nokesville, Potomac
  Heights, Marbury, Ironsides, Ripley, Rison, Aden, Nanjemoy, Pisgah,
  and Welcome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3846 7727 3850 7728 3846 7728 3856 7758
      3870 7754 3859 7705 3841 7713
TIME...MOT...LOC 1942Z 288DEG 28KT 3861 7752 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...<50 MPH

$$

Geiger
2 follow-up statements
964 
WWUS51 KLWX 151959
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
359 PM EDT Mon Apr 15 2024

VAC059-152009-
/O.CAN.KLWX.SV.W.0021.000000T0000Z-240415T2030Z/
Fairfax VA-
359 PM EDT Mon Apr 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAIRFAX COUNTY IS
CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southern Maryland...and northern Virginia.

&&

LAT...LON 3846 7727 3850 7728 3846 7728 3856 7757
      3860 7750 3864 7746 3860 7724 3858 7725
      3856 7724 3859 7719 3857 7706 3841 7713
TIME...MOT...LOC 1959Z 288DEG 28KT 3857 7736 

$$

MDC017-VAC061-153-179-152030-
/O.CON.KLWX.SV.W.0021.000000T0000Z-240415T2030Z/
Charles MD-Stafford VA-Fauquier VA-Prince William VA-
359 PM EDT Mon Apr 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WEST CENTRAL CHARLES...NORTHEASTERN STAFFORD...SOUTHEASTERN
FAUQUIER AND SOUTHEASTERN PRINCE WILLIAM COUNTIES...

At 359 PM EDT, a severe thunderstorm was located over Dumfries, or
near Quantico, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Quantico, Montclair, Triangle, Dumfries, Cherry Hill, Independent
Hill, Marbury, Ironsides, Ripley, Rison, Nanjemoy, Pisgah, and
Welcome.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3846 7727 3850 7728 3846 7728 3856 7757
      3860 7750 3864 7746 3860 7724 3858 7725
      3856 7724 3859 7719 3857 7706 3841 7713
TIME...MOT...LOC 1959Z 288DEG 28KT 3857 7736 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Geiger
992 
WWUS51 KLWX 152017
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
417 PM EDT Mon Apr 15 2024

VAC061-152027-
/O.CAN.KLWX.SV.W.0021.000000T0000Z-240415T2030Z/
Fauquier VA-
417 PM EDT Mon Apr 15 2024

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FAUQUIER COUNTY
IS CANCELLED...

The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
southern Maryland...and northern Virginia.

&&

LAT...LON 3846 7727 3850 7728 3846 7728 3850 7739
      3852 7743 3853 7739 3856 7732 3850 7709
      3841 7713
TIME...MOT...LOC 2017Z 288DEG 28KT 3852 7718 

$$

MDC017-VAC153-179-152030-
/O.CON.KLWX.SV.W.0021.000000T0000Z-240415T2030Z/
Charles MD-Stafford VA-Prince William VA-
417 PM EDT Mon Apr 15 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM EDT
FOR WEST CENTRAL CHARLES...NORTHEASTERN STAFFORD AND SOUTHEASTERN
PRINCE WILLIAM COUNTIES...

At 417 PM EDT, a severe thunderstorm was located near Quantico,
moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Quantico, Triangle, Cherry Hill, Welcome, Nanjemoy, and Ironsides.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3846 7727 3850 7728 3846 7728 3850 7739
      3852 7743 3853 7739 3856 7732 3850 7709
      3841 7713
TIME...MOT...LOC 2017Z 288DEG 28KT 3852 7718 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Geiger

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 15, 2:29 PM EDT, 1 hour 13 minutes earlier.

Area forecast discussion, Apr 15, 2:29 PM EDT, 1 hour 13 minutes before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
229 PM EDT Mon Apr 15 2024

.SYNOPSIS...

A cold front will drop southward through the area tonight,
before returning northward as a warm front on Wednesday. A
strong cold front will move through this weekend, with high
pressure building in early next week.

&&

.NEAR TERM /THROUGH TONIGHT/...

Severe Thunderstorrm Watch #109 is valid until 10 PM since it
covers most of VA to the NC border, although storms are likely
to exit our forecast around 7 PM. Very steep mid-level lapse
rates of around 8C/km due to 500 mb temps of around -20C were
observed on earlier upper air data and more recent MetOp-C
NUCAPS data. This will contribute to a very favorable
environment for large hail perhaps approaching significant hail
up to 2 inches in diameter. Storms will be fast movers moving
around 35 knots and given large dewpoint depressions and strond
mid-level flow may be also capable of producing strong to
damaging winds. Storms should exit our CWA by 8 PM, likely a
little sooner than that.

Rapidly clearing skies are expected later this evening behind
exiting cold front. High pressure builds over the area overnight
into Tue morning with quiet conditions overnight through Tue
morning.

&&

.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...

Showers return Tuesday afternoon across southwest areas as
front begins to return north as a warm front. Scattered showers
and perhaps a few thunderstorms will spread northeast late Tue
night/Wed morning as warm front attempts to lift through the
area. More showers appear possible Wed night as occluded front
crossest the area, although it isn't likely that it will be
raining the whole time. It will be cooler Wed with highs around
70.

&&

.LONG TERM /THURSDAY THROUGH MONDAY/...

Models continue to show varying solutions regarding the synoptic
pattern at the end of this week into the weekend. A weak disturbance
and surface low over the area Thursday morning will bring a chance
of showers, though rain chances are not particularly high at this
time. After that, models vary on when/how fast a cold front sweeps
through the area. The GFS is more progressive, showing a clean FROPA
sometime Friday night, then high pressure building in from the north
through the weekend. While the ECMWF, indicates a sagging front that
slowly moves through the area making for a wet weekend.

The temperature forecast will be dependent on what happens with the
aforementioned front. Currently have above normal highs in the low to
mid 70s Thursday through Saturday, becoming near normal in the 60s
for Sunday.

&&

.AVIATION /18Z MONDAY THROUGH SATURDAY/...

Scattered showers are possible Thursday and Friday at all terminals,
though any impacts are likely to be minimal. VFR conditions prevail,
with brief periods of sub-VFR conditions possible in any heavy
shower or storm. Northeast winds around 10kt, with some gusts to
20kt possible each afternoon.

&&

.MARINE...

Near-SCA winds are possible in northeast flow Thursday afternoon
over the open waters of the Chesapeake Bay, with gusts of 15kt or
less elsewhere. A cold front will be near the area Friday, and could
cross the waters by Friday night. Northeast to east winds will be
around 10-15kt.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...None.
MD...None.
VA...None.
WV...None.
MARINE...None.

&&

SYNOPSIS...LFR
NEAR TERM...LFR
SHORT TERM...LFR
LONG TERM...KRR
AVIATION...LFR/KRR
MARINE...LFR/KRR
Hazardous weather outlook, Apr 15, 1:55 PM EDT, 1 hour 47 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
155 PM EDT Mon Apr 15 2024

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ053>057-527-161000-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Fairfax-Arlington/Falls Church/Alexandria-
Stafford-Spotsylvania-King George-
Central and Southeast Prince William/Manassas/Manassas Park-
155 PM EDT Mon Apr 15 2024

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect for the entire area
except Cecil County until 10 PM EDT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
526-WVZ050>053-055-161000-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Northwest Prince William-Hampshire-
Morgan-Berkeley-Jefferson-Hardy-
155 PM EDT Mon Apr 15 2024

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect for areas south of
Interstate 70 in central Maryland and U.S. Highway 50 in northern
and western Virginia and eastern West Virginia until 10 PM EDT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

MDZ001-501-502-VAZ503-504-WVZ501>506-161000-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
155 PM EDT Mon Apr 15 2024

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

A Severe Thunderstorm Watch is in effect for the entire area
except Mineral until 10 PM EDT.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Apr 15, 3:26 PM EDT, 16 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
326 PM EDT Mon Apr 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0321 PM     Hail             Falls Church            38.89N  77.18W
04/15/2024  M1.00 inch       City of Falls Chur VA   Trained Spotter

            A trained spotter reported 1 inch hail near the 400
            block of W Broad St in Falls Church.

&&

Event Number LWX2403047

CAS
Local storm report, Apr 15, 3:28 PM EDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
328 PM EDT Mon Apr 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     Hail             2 W Reagan National Air 38.86N  77.07W
04/15/2024  M0.75 inch       Arlington          VA   Trained Spotter

&&

Event Number LWX2403048

CAS
Local storm report, Apr 15, 3:29 PM EDT, 13 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
329 PM EDT Mon Apr 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Hail             Westover                38.88N  77.13W
04/15/2024  M1.00 inch       Arlington          VA   Trained Spotter

&&

Event Number LWX2403049

CAS
Local storm report, Apr 15, 3:32 PM EDT, 10 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
332 PM EDT Mon Apr 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0329 PM     Hail             2 W Reagan National Air 38.86N  77.07W
04/15/2024  M1.00 inch       Arlington          VA   Trained Spotter

&&

Event Number LWX2403050

CAS
Local storm report, Apr 15, 3:36 PM EDT, 6 minutes before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
336 PM EDT Mon Apr 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0323 PM     Hail             1 WNW Reagan National A 38.86N  77.05W
04/15/2024  M0.88 inch       Arlington          VA   Trained Spotter

            A trained spotter reported nickel sized hail near the
            1800 block of Richmond Hwy.

&&

Event Number LWX2403051

CAS
Local storm report, Apr 15, 3:41 PM EDT, 1 minute before
Preliminary Local Storm Report
National Weather Service Baltimore MD/Washington DC
341 PM EDT Mon Apr 15 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0315 PM     Hail             Falls Church            38.88N  77.17W
04/15/2024  M1.00 inch       City of Falls Chur VA   Public

&&

Event Number LWX2403052

CAS

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 15, 2:06 PM EDTSevere Thunderstorm WarningLWXMontgomery39 min
Apr 15, 3:25 PM EDTSevere Thunderstorm WarningLWXPrince George's35 min
Apr 15, 3:27 PM EDTSevere Thunderstorm WarningLWXCecil, Harford48 min
Apr 15, 4:15 PM EDTSevere Thunderstorm WarningLWXCharles45 min
Apr 15, 4:25 PM EDTSevere Thunderstorm WarningLWXCharles, Saint Mary's35 min
Apr 15, 4:55 PM EDTSevere Thunderstorm WarningLWXCharles, Saint Mary's65 min
Apr 15, 1:07 PM EDTSevere Thunderstorm WarningLWXFrederick, City of Winchester23 min
Apr 15, 1:27 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, City of Winchester33 min
Apr 15, 1:36 PM EDTSevere Thunderstorm WarningLWXLoudoun24 min
Apr 15, 1:44 PM EDTSevere Thunderstorm WarningLWXClarke, Frederick, Loudoun20 min
Apr 15, 2:36 PM EDTSevere Thunderstorm WarningLWXFairfax, Loudoun24 min
Apr 15, 2:39 PM EDTSpecial Marine WarningLWX66 min
Apr 15, 2:59 PM EDTSevere Thunderstorm WarningLWXArlington, Fairfax, City of Alexandria, City of Falls Church46 min
Apr 15, 3:10 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Prince William, City of Manassas35 min
Apr 15, 3:28 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Prince William, Rappahannock32 min
Apr 15, 3:30 PM EDTSpecial Marine WarningLWX60 min
Apr 15, 3:31 PM EDTSpecial Marine WarningLWX42 min
Apr 15, 3:44 PM EDTSpecial Marine WarningLWX91 min
Apr 15, 3:53 PM EDTSevere Thunderstorm WarningLWXFauquier, Prince William, Stafford37 min
Apr 15, 4:08 PM EDTSpecial Marine WarningLWX67 min
Apr 15, 4:16 PM EDTSevere Thunderstorm WarningLWXHighland44 min
Apr 15, 4:20 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Greene, Orange25 min
Apr 15, 4:28 PM EDTSpecial Marine WarningLWX92 min
Apr 15, 4:31 PM EDTSevere Thunderstorm WarningLWXCulpeper, Fauquier, Prince William, Stafford25 min
Apr 15, 4:40 PM EDTSpecial Marine WarningLWX65 min
Apr 15, 4:58 PM EDTSpecial Marine WarningLWX92 min
Apr 15, 5:02 PM EDTSevere Thunderstorm WarningLWXAlbemarle, Orange19 min
Apr 15, 5:10 PM EDTSpecial Marine WarningLWX39 min
Apr 15, 5:10 PM EDTSevere Thunderstorm WarningLWXKing George, Spotsylvania, Stafford, City of Fredericksburg35 min

Nearby

Severe Thunderstorm Warnings in Virginia, 2024Severe Thunderstorm Warnings in Maryland, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.